# SDR HEEA064695

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE NHFS-3776 AND NHFS-3336.  REPLACED WITH SERIAL NUMBERS NHFS-4535 AND NHFS-4434.
